Crossref Citations
This article has been cited by the following publications. This list is generated based on data provided by Crossref.
Vdovin, E. P.
2006.
On the Conjugacy problem for Carter subgroups.
Siberian Mathematical Journal,
Vol. 47,
Issue. 4,
p.
597.
Vdovin, E. P.
2007.
Conjugacy of Carter subgroups in finite groups.
Doklady Mathematics,
Vol. 76,
Issue. 1,
p.
544.
Vdovin, E. P.
2007.
Carter subgroups of finite almost simple groups.
Algebra and Logic,
Vol. 46,
Issue. 2,
p.
90.
Vdovin, E. P.
2009.
Carter subgroups of finite groups.
Siberian Advances in Mathematics,
Vol. 19,
Issue. 1,
p.
24.
O'Brien, E.A.
Ponomarenko, I.
Vasil'ev, A.V.
and
Vdovin, E.
2022.
The 3-closure of a solvable permutation group is solvable.
Journal of Algebra,
Vol. 607,
Issue. ,
p.
618.